# SDR VNAA0403013

- Difficulty date: March 25, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 13,308 hours, 12,607 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 51122803
- Part serial: 7531
- Condition: Failed
- Location: Emergency Light
- Part time: 21,803 hours, 19,212 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY BATTERY TEST FAILED.  MAINTENANCE INSPECTED AND REPLACED THE AFT EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
